# SDR RAIA00312312

- Difficulty date: December 11, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 7,117 hours, 6,687 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 563
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,117 hours, 6,687 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MSP- NR 1 ENGINE NO START.  MAINTENANCE REMOVED AND REPLACED NR 1 STARTER.
